MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550250-12
Medical Device Problem Codes Patient-Device Incompatibility (2682); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: dilatation cath: 2.5 x 15 apex, guide wire: mailman, guide catheter: al1.6f jl-4, jr-4.The device was not returned for evaluation.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficult to deploy; however, the reported physical resistance and subsequent treatment appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.Exemption number e2019001 permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
The patient presented with a history or recurrent chest pain and the procedure was performed to treat lesions in the previously stented and clipped saphenous vein graft to circumflex marginal coronary artery.Two guide wires were placed and balloon angioplasty with a non-abbott balloon catheter was performed distally.Advancement was difficult due to the previously stented and clipped part of the graft.A 2.5 x 12 mm xience sierra was deployed in the distal lesion; however, adequate post dilatation with a non compliant balloon was not possible.An aneurysm was noted in the mid graft region and therefore a 4.00 x 19 mm graftmaster cover stent was attempted to be deployed.The graftmaster failed to cross the difficult anatomy despite numerous attempts and replacing the guide wires.The graftmaster did not cause or contribute to complications or adverse events.Some slow flow was noted as a result of the anatomy and as the graft was old the physician decided not to continue with further treatment attempts.The patient was reported to be stable post procedure and transferred back to his room for standard post procedure care.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8772004
Report Number2024168-2019-05457
Device Sequence Number1978613
Product Code NIQ
UDI-Device Identifier08717648227080
UDI-Public08717648227080
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1550250-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR